MAUDE Adverse Event Report: AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF

AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF
Lot Number LB1634940
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Purulent Discharge (1812)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This is an initial, serious, spontaneous report received from a sales representative via surgeon regarding a patient who underwent tarsal tunnel decompression in which axoguard ha+ nerve protector was implanted and experienced purulent discharge.On (b)(6) 2025, the patient underwent a tarsal tunnel decompression where axoguard ha+ nerve protector was implanted.The surgeon laid the ha+ flat over the nerve and did not suture it in place.In (b)(6) 2026, the surgeon was made aware of concerns for a possible infection with purulent discharge at the surgical site.During explantation, the wrap fell apart into two pieces and the surgeon noted that it almost looked like ha+ was extruding, as the material was located close to the incision site upon opening.The surgeon cleaned the site and performed closure in the clinic.
 
Additional Manufacturer Narrative
Device utilization record for lot lb1634940 was pulled on 05mar2026.13 devices from this lot have reportedly been implanted without issue.The recall report for the lot was pulled on 06mar2026.41 devices from this lot have been invoiced and shipped.A review of the device lot history record indicated the device was manufactured to specifications.No non-conformances were identified in products released for distribution.The lot produced (b)(4) devices.According to the device lot history record, all devices released for distribution met the final inspection specification requirements and sterilization requirements.No other complaints have been reported.

Brand Name
AXOGUARD HA+ NERVE PROTECTOR
Common Device Name
NERVE CUFF
Manufacturer (Section D)
AXOGEN CORPORATION
111 w oak ave suite 500
tampa FL 33602
Manufacturer (Section G)
AXOGEN CORPORATION BURLESON
300 boone rd 111 ste a3
burleson TX 76028
Manufacturer Contact
rachel thomas
111 w oak ave suite 500
tampa, FL 33602
MDR Report Key24780735
Report Number3017860045-2026-00003
Device Sequence Number6065281
Product Code JXI
UDI-Device Identifier10850828007128
UDI-Public(01)10850828007128
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberLB1634940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale